# SDR HEEA071969

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Valve
- Part number: C42641100
- Condition: Leaking
- Location: Actuator
- Component: Actuator, 206076031109
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO VALVE IS CAUSING EXCESSIVE INTERNAL LEAKAGE IN NEUTRAL POSITION. SENT TO FORTNER ACCESSORY SERVICE CORP. FOR WARRANTY REPAIR.
